Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Frequent lower abdominal pain, white deposits in stools, relief after passing bowels. Related symptoms?

Hi. I have recurring lower left abdominal pain . It is not severe but it is present quite frequently. I am a 50 year old female and in good general health.. Today, I have also noticed white deposits in my stools - like a pine nut in colour and size. Are the two linked? I felt really quite ill today until I went to the loo and once I had been, I feel normal again.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
As per the details u have given, it seems you are having more of BACILLARY/AMOEBIC DYSENTARY..but to rule out the exact cause ,
i advise you the
1.COMPLETE STOOL ANALYSIS..this will give entire details regarding any parasitic infections/ worm infestations/ infection ...
so consult a genaral physician , and have done your stool test , and ultrasound it will give better idea about the problem..
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor